# SDR SWAA2018051021833

- Difficulty date: May 7, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,628 hours, 21,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500007
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT GALLEY AISLE FLUORESCENT EMERGENCY EXIT FLOOR LIGHTING DAMAGED.  R&R STRIP PER DWG.
